# SDR USAA2009082792259

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 64,024 hours, 28,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1005
- Condition: Low Pressure
- Location: L1 Door
- Part time: 34,117 hours, 14,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 335 - PHX - EMERGENCY EGRESS SYSTEM - L1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
